Research Article

Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space

Number: 46 March 29, 2024
EN

Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space

Abstract

This paper presents a method for computing the curvatures of equiaffine curves in three-dimensional affine space by utilizing local fractional derivatives. First, the concepts of $\alpha$-equiaffine arc length and $\alpha$-equiaffine curvatures are introduced by considering a general local involving conformable derivative, V-derivative, etc. In fractional calculus, equiaffine Frenet formulas and curvatures are reestablished. Then, it presents the relationships between the equiaffine curvatures and $\alpha$-equiaffine curvatures. Furthermore, graphical representations of equiaffine and $\alpha$-equiaffine curvatures illustrate their behavior under various conditions.

Keywords

Fractional derivative, equiaffine curvatures, affine space

Supporting Institution

Çalışma hazırlanırken herhangi bir kurum tarafından maddi destek sağlanmamıştır.

Ethical Statement

Çalışmada etik beyana gerek duyulacak bir veri kullanılmamıştır.

References

  1. D. Baleanu, A. Fernandez, On fractional operators and their classifications, Mathematics 7 (9) (2019) 830 10 pages.
  2. M. E. Aydin, A. Mihai, A. Yokus, Applications of fractional calculus in equiaffine geometry: Plane curves with fractional order, Mathematical Methods in the Applied Sciences 44 (17) (2020) 13659-13669.
  3. T. Yajima, S. Oiwa, K. Yamasaki, Geometry of curves with fractional-order tangent vector and Frenet-Serret formulas, Fractional Calculus and Applied Analysis 21 (6) (2018) 1493-1505.
  4. M. E. Aydın, M. Bektaş, A. O. Öğrenmis, A. Yokuş, Differential geometry of curves in Euclidean 3-space with fractional order, International Electronic Journal of Geometry 14 (1) (2021) 132-144.
  5. U. Gözütok, H. A. Çoban, Y. Sağıroğlu, Frenet frame with respect to conformable derivative, Filomat 33 (6) (2019) 1541-1550.
  6. A. Has, B. Yılmaz, Special fractional curve pairs with fractional calculus, International Electronic Journal of Geometry 15 (1) (2022) 132-144.
  7. K. Lazopoulos, A. K. Lazopoulos, Fractional differential geometry of curves and surfaces, Progress in Fractional Differentiation and Applications 2 (3) (2016) 169-186.
  8. V. E. Tarasov, On chain rule for fractional derivatives, Communications in Nonlinear Science and Numerical Simulation 30 (1) (2016) 1-4.
  9. H. Bulut, H. M. Baskonus, Y. Pandir, The modified trial equation method for fractional wave equation and time fractional generalized burgers equation, Abstract and Applied Analysis 2013 (2013) 636802 8 pages.
  10. H. F. Ismael, H. M. Baskonus, H. Bulut, W. Gao, Instability modulation and novel optical soliton solutions to the Gerdjikov–Ivanov equation with m-fractional, Optical and Quantum Electronics 55 (4) (2023) 303.
APA
Öğrenmiş, M. (2024). Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space. Journal of New Theory, 46, 11-22. https://doi.org/10.53570/jnt.1399545
AMA
1.Öğrenmiş M. Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space. JNT. 2024;(46):11-22. doi:10.53570/jnt.1399545
Chicago
Öğrenmiş, Meltem. 2024. “Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space”. Journal of New Theory, nos. 46: 11-22. https://doi.org/10.53570/jnt.1399545.
EndNote
Öğrenmiş M (March 1, 2024) Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space. Journal of New Theory 46 11–22.
IEEE
[1]M. Öğrenmiş, “Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space”, JNT, no. 46, pp. 11–22, Mar. 2024, doi: 10.53570/jnt.1399545.
ISNAD
Öğrenmiş, Meltem. “Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space”. Journal of New Theory. 46 (March 1, 2024): 11-22. https://doi.org/10.53570/jnt.1399545.
JAMA
1.Öğrenmiş M. Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space. JNT. 2024;:11–22.
MLA
Öğrenmiş, Meltem. “Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space”. Journal of New Theory, no. 46, Mar. 2024, pp. 11-22, doi:10.53570/jnt.1399545.
Vancouver
1.Meltem Öğrenmiş. Fractional Curvatures of Equiaffine Curves in Three-Dimensional Affine Space. JNT. 2024 Mar. 1;(46):11-22. doi:10.53570/jnt.1399545